Jump to content

Tiredness And Lack Of Motivation?


BrotherZoot

Recommended Posts

I posted a similar thread in the Lexapro forum, because I'm on a combination of 15 mg Lexapro and 15 mg Mirtazapine. My issue is that I have a really hard time getting going in the morning and some days feel depressed along with it (i.e., lack of energy, social withdrawal, low mood). It seems like this could be a result of the Mirtazapine, though it is really helping me sleep, which is great because the Lexapro was giving me insomnia. I'm just not sure whether I'm actually depressed, with a daily cycle in my depression (worse in the morning and improving through the day). Obviously, I also take my Mirtazapine before bed, so it seems as though I get "better" as there is more time since taking it each day.

Link to comment
Share on other sites

Have you just started taking Mirtazapine because when you first taking it really knocks you out I recall. It took a while for the med to settle in but I still feel sleepy during the day even though I've been on it for years. I'm on Mirtazapine 45mg and Abilify 15mg.

Edited by Bradoonee
Link to comment
Share on other sites

I was prescribed mirtazapine (15 mg, 30 mg, and 45 mg) for about 6 months. The sedation/somnolence from mirtazapine, as many of us have experienced, is profound, to say the least. In my experience, this effect slowly diminishes. One thing your prescriber should mention to you is that the pharmacology of mirtazapine is such that although it is heavily sedating at lower doses, it is much less so at higher doses.

Edited by Tacitus
Link to comment
Share on other sites

  • 2 weeks later...

Less sedating at higher doses?   Interesting.  I've been on Mirtazapine for many years.  My GP cut the dosage from what I was prescribed by my psychiatrist.  Since then I have zero energy.  Unable to even do a load of laundry. So disgusted with myself.  I'm paralyzed.  I'm retiring in six months and I'm so scared that I might shut down completely.  Some days I wonder if death might not be a blessing.  Any help would be appreciated.  Thanks.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...